# SDR UPS02838620

- Difficulty date: May 25, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FLOOR SUPPORT AT STA 1762 RBL 11 HAS DRILL STARTS WITH CORROSION.  REMOVED FLOOR BOARD SUPPORT IAW DC8 SRM 51-1-20D.  FABBED FLOOR BOARD SUPPORT IAW DC8 SRM 53-7-1 AND INSTALLED SUPPORT IAW DC8 SRM 51-1-20D
